2020 Annual Optimal Aging Conference 

HOME
Present
Sponsor/Exhibit
Program
CEU
Register
 Awards
Explore Lou

2020 Optimal Aging Conference Program

Schedule-At-A-Glance | FULL PROGRAMMEET our Keynote Speakers

Sunday, April 19 

VIEW FULL SCHEDULE FOR DAY 1
7:00 am - 7:00 pm  Registration Open
8:30 am - 11:30 am  Continuing Education Sessions (separate fee required)
  • Mental Health and Aging- Diagnosing and Treatment
  • Domestic Violence and Sexual Assault and the Elderly
  • Assessing & Managing Suicide Risk, Part 1
9:00 am - 3:30 pm  Exhibit Hall Set-Up Open
12:30 pm - 3:30 pm Continuing Education Sessions (separate fee required)
  • Social Work Ethics: Addressing Complexity
  • Assessing & Managing Suicide Risk, Part 2
4:15 pm - 5:30 pm Opening General Session
Keynote: Aging Inspired in Kentucky: Directions in Aging Policy
Panelists: Sandy Markwood / Eric Friedlander / Shannon Gadd / LaDonna Koebel 
5:30 pm - 7:30 pm Sponsor & Exhibitor Rooftop Reception
All sponsors, exhibitor, keynote speakers, and attendees are
invited to a special rooftop reception to kick-off the
2020 Optimal Aging Conference! 

Monday, April 20 

VIEW FULL SCHEDULE FOR DAY 2
7:00 am - 6:30 pm  Registration Open
7:00 am - 11:30 am Exhibit Hall Morning Session
Stop by our exhibit hall to meet our standing exhibitors & sponsors!
Refreshments and poster sessions will be held here throughout Monday 
7:00 am - 8:30 am Networking Breakfast in Exhibit Hall
7:30 am - 8:30 am Poster Session No. 1 in Exhibit Hall
8:30 am - 9:45 am Second General Session 
Keynote: A Community Network Approach to Health, Eric Feigl-Ding, PhD 
9:45 am - 10:15 am Exhibit Hall Coffee Break
10:15 am - 11:45 am Breakout Session No. 1 (90-Minute Workshops)
12:00 pm - 1:45 pm  Awards Luncheon & Fourth General Session
(addition tickets available for purchase)
Keynote: Ending the Alzheimer's Pandemic, Dale Bredesen, MD
1:30 pm - 6:30 pm Exhibit Hall Afternoon Session
1:45 pm - 2:15 pm  Exhibit Hall Coffee Break
2:15 pm - 3:15 pm  Poster Session No. 2 in Exhibit Hall 
3:15 pm - 5:15 pm Mobile Workshop: Aging Innovation at the UofL Trager Institute (RSVP required)
3:30 pm - 5:00 pm Breakout Session No. 2 (90-Minute Workshops)
5:15 pm - 6:15 pm Poster Session No. 3 in Exhibit Hall 
5:15 pm - 6:30 pm Exhibit Hall Last Call Reception 
6:30 pm - 7:30 pm Exhibit Hall Breakdown
8:00 pm - 10:00 pm Hospitality Suite 

Tuesday, April 21

VIEW FULL SCHEDULE FOR DAY 3
6:00 am - 7:00 am Sunrise Historical Walk with Tom Owen
7:00 am - 8:00 am Networking Breakfast 
8:00 am - 9:15 am Fourth General Session  
AARP Keynote: Words of Wisdom for #Agetech Entrepreneurs, Nigel Smith, MBA
9:30 am - 10:45 am Breakout Session No. 3 (90-Minute Workshops)
11:00 am - 12:15 pm Closing General Session 
Keynote: Alzheimer's Research Update, Gregory Jicha, MD, PhD